# SDR SWIA202055316

- Difficulty date: November 30, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lever
- Part number: LE670398091
- Condition: Chafed
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGGE BAY DOOR, FWD OUTER LEVER IS CHAFED, MARKED.  C-CHECK RO 1/5/2021.  FBBD, FWD OUTER LEVER REPLACED WITH NEW PART, AS PER CRJ 700 AMM 52-35-02-400-801-A01.
